PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 36 | 1 | 179-198
Tytuł artykułu

Elementary introduction to representable functors and Hilbert schemes

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The purpose of this paper is to define and prove the existence of the Hilbert scheme. This was originally done by Grothendieck in [4]. A simplified proof was given by Mumford [11], and we will basically follow that proof, with small modifications.
Słowa kluczowe
Rocznik
Tom
36
Numer
1
Strony
179-198
Opis fizyczny
Daty
wydano
1996
Twórcy
  • Mathematical Institute, University of Bergen, Allégt. 55, N-5007 Bergen, Norway
Bibliografia
  • [Baye] D. Bayer, The division algorithm and the Hilbert scheme, Ph.D. thesis, Harvard University, May 1982.
  • [Gotz] G. Gotzmann, Eine Bedingung für die Flachheit und das Hilbertpolynom eines graduierten Ringes, Math. Z. 158 (1978), 61-70.
  • [Gree] M. Green, Restrictions of linear series to hyperplanes, and some results of Macaulay and Gotzmann, in: Algebraic curves and projective geometry, Proceedings, Trento 1988, Lecture Notes in Math. 1389, Springer, Berlin, 1988.
  • [Grot-1] A. Grothendieck, Techniques de construction et théorémes d'existence en géométrie algébrique IV: Les schémas de Hilbert, Séminaire Bourbaki 221, 1960/61.
  • [Hart-2] R. Hartshorne, Connectedness of the Hilbert scheme, Inst. Hautes Études Sci. Publ. Math. 29 (1966), 261-309.
  • [AG] R. Hartshorne, Algebraic Geometry, Graduate Texts in Math. 52, Springer, Berlin, Tokyo, New York, 1977.
  • [Klei-2] S. L. Kleiman, Geometry of grassmannians and applications to splitting bundles and smoothing cycles, Inst. Hautes Études Sci. Publ. Math. 36 (1969), 281-297, volume dedicated to Oscar Zariski.
  • [Laud] O. A. Laudal, Formal Moduli of Algebraic Structures, Lecture Notes in Math. 754 Springer, Berlin-Heidelberg-New York-London-Paris-Tokyo, 1979.
  • [Mori] S. Mori, Projective manifolds with ample tangent bundles. Ann. of Math. (2) 110 (1979), 593-606.
  • [Mumf-3] D. Mumford, Further pathologies in algebraic geometry, Amer. J. Math. 84 (1962), 642-648.
  • [Mumf-1] D. Mumford, Lectures on Curves on an Algebraic Surface, Studies in Mathematics 59, Princeton University Press, 1968.
  • [Red] D. Mumford, The red book of varieties and schemes, Lecture Notes in Math. 1358, Springer, Berlin-Heidelberg-New York-London-Paris-Tokyo, 1988.
  • [Schl-1] M. Schlessinger, Functors of Artin rings, Trans. Amer. Math. Soc. 130 (1968), 208-222.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv36z1p179bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.